# SDR DALA1224156818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT- CORROSION STA 700-720 OUTBD SUPPORT AT NUT PLATE.  REMOVE FLOOR SUPPORT (303914) DRILLED NEW FLOOR SUPPORT REF BAC DWG 143N5400.  INSTALLED NEW FLOOR SUPPORT REFBAC DWG 143N5400.
